Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Oral contraceptive pills failure with symptoms of pregnancy and diagnosis - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Women's Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions

User :   i am having symptoms of pregnancy..... craving spicy foods (and i have never liked spicy foods) feeling nauseous (even though i havent thrown up) and also have tender breasts. i have done 2 pregnancy tests within the last month and both came back negative. my period is not due for another 2 days. and i have a feeling i might be pregnant and have been feeling this way for over 3 weeks now. is there a chance i could be pregnant?
Doctor :   Hi
User :   hi
Doctor :  
just give me a minute to read through.
User :   thank u
Doctor :   May i know when was your last period?

Doctor :   Are you sexually active?

User :   october the 20th but i have been on the pill however have missed a few this month
User :   yes
Doctor :   And what pills are you on?

User :   dianette
Doctor :   Ok.

Doctor :  
The medication can some time cause hormoanal disturbances causing symptoms similar to yours.
Doctor :  
But pregnancy cannot be ruled out.
Doctor :  
Because urine pregnancy test can be negative when you or on such pills.
User :   what do you suggest
Doctor :   You can check your serum HGG levels

Doctor :  
Or can get a ultrasound examination done.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor